# SDR HALA20250109013

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 33,790 hours, 5,357 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,794 hours, 5,358 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALKAROUND, FOUND #2 ENG GREEN SYS EDP LEAKING. REMOVED AND REPLACED #2 ENG GREEN EDP PER AMM 29-11-51.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
